Alert archive / California / Wind Advisories in 2019

Wind Advisory 84, NWS Los Angeles, CA

November 30, 2019

NWS Los Angeles, CA issued this wind advisory at Nov 30, 2019, 9:31 AM PST. It took effect at Nov 30, 2019, 3:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2019, 9:31 AM PST (17:31 UTC)
In effect from
Nov 30, 2019, 3:00 PM PST
Expired
Dec 1, 2019, 3:00 PM PST
In force
24 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

942 
WWUS76 KLOX 301731
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
931 AM PST Sat Nov 30 2019

CAZ035-036-010145-
/O.NEW.KLOX.WI.Y.0084.191130T2300Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
931 AM PST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST
SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 40 mph this afternoon and continue through Sunday
  afternoon.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-010145-
/O.NEW.KLOX.WI.Y.0084.191130T2300Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
931 AM PST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST
SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 45 mph this afternoon and continue through Sunday
  afternoon.

* WHERE...Santa Barbara County Mountains.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-010145-
/O.NEW.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
931 AM PST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 40 mph tonight and continue through Sunday afternoon.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051-010145-
/O.NEW.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
931 AM PST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
SUNDAY...

* WHAT...South winds will increase to 20 to 30 mph with gusts up
  to 45 mph tonight and continue through Sunday afternoon.

* WHERE...San Luis Obispo County Mountains.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
5 follow-up statements
352 
WWUS76 KLOX 302201
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
201 PM PST Sat Nov 30 2019

CAZ035-036-010515-
/O.CON.KLOX.WI.Y.0084.191130T2300Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
201 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 40 mph and continue through Sunday afternoon.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-010515-
/O.CON.KLOX.WI.Y.0084.191130T2300Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
201 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 45 mph and continue through Sunday afternoon.

* WHERE...Santa Barbara County Mountains.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-010515-
/O.CON.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
201 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 40 mph this evening and continue through Sunday 
  afternoon.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051-010515-
/O.CON.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
201 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WHAT...South winds will increase to 20 to 30 mph with gusts up
  to 45 mph this evening and continue through Sunday afternoon.

* WHERE...San Luis Obispo County Mountains.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
394 
WWUS76 KLOX 010443
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
843 PM PST Sat Nov 30 2019

CAZ035-036-011245-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
843 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with 
  gusts up to 40 mph and continue through Sunday afternoon.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-011245-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
843 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with 
  gusts up to 45 mph and continue through Sunday afternoon.

* WHERE...Santa Barbara County Mountains.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-011245-
/O.CON.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
843 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...Southeast winds will increase to 15 to 30 mph with 
  gusts up to 40 mph this evening and continue through Sunday 
  afternoon.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051-011245-
/O.CON.KLOX.WI.Y.0084.191201T0500Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
843 PM PST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

* WHAT...South winds will increase to 20 to 30 mph with gusts up 
  to 45 mph this evening and continue through Sunday afternoon.

* WHERE...San Luis Obispo County Mountains.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ASR
202 
WWUS76 KLOX 010831
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1231 AM PST Sun Dec 1 2019

CAZ035-036-011815-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
1231 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds will increase to 15 to 30 mph with gusts
  up to 40 mph and continue through mid afternoon.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-011815-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
1231 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds will increase to 15 to 30 mph with 
  gusts up to 45 mph and will continue through mid afternoon.

* WHERE...Santa Barbara County Mountains.

* WHEN...From 3 PM this afternoon to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-011815-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
1231 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds will increase to 15 to 30 mph with 
  gusts up to 40 mph this evening and will continue through mid 
  afternoon.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051-011815-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
1231 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...South winds will increase to 20 to 30 mph with gusts up 
  to 45 mph this evening and will continue through mid afternoon.

* WHERE...San Luis Obispo County Mountains.

* WHEN...From 9 PM this evening to 3 PM PST Sunday.

* IMPACTS...Gusty winds will make driving difficult and could blow
  around unsecured objects. Tree limbs could be blown down and a
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ASR
549 
WWUS76 KLOX 011647
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
847 AM PST Sun Dec 1 2019

CAZ035-036-012300-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
847 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds to 15 to 25 mph with gusts up to 40 mph.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...Until 300 PM PST today.

* IMPACTS...Gusty winds will make driving difficult and could 
  blow around unsecured objects. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-012300-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
847 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Santa Barbara County Mountains.

* WHEN...Until 300 PM PST today.

* IMPACTS...Gusty winds will make driving difficult and could 
  blow around unsecured objects. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-012300-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
847 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 mph with gusts to 40 mph.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...Until 300 PM PST today.

* IMPACTS...Gusty winds will make driving difficult and could 
  blow around unsecured objects. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051-012300-
/O.CON.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
847 AM PST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph. 

* WHERE...San Luis Obispo County Mountains.

* WHEN...Until 300 PM PST today.

* IMPACTS...Gusty winds will make driving difficult and could 
  blow around unsecured objects. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RAT
012 
WWUS76 KLOX 012233
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
233 PM PST Sun Dec 1 2019

CAZ035-036-012345-
/O.EXP.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
233 PM PST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

Winds have diminished below advisory levels. 

$$

CAZ052-012345-
/O.EXP.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
233 PM PST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

Winds have diminished below advisory levels. 

$$

CAZ034-012345-
/O.EXP.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
233 PM PST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

Winds have diminished below advisory levels. 

$$

CAZ051-012345-
/O.EXP.KLOX.WI.Y.0084.000000T0000Z-191201T2300Z/
San Luis Obispo County Mountains-
Including the city of Black Mountain
233 PM PST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

Winds have diminished below advisory levels. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:56 AM PST, 5 hours 35 minutes earlier.

Area forecast discussion, Nov 30, 3:56 AM PST, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
356 AM PST Sat Nov 30 2019

.SYNOPSIS...30/153 AM.

The area will be briefly dry before the next low pressure system
brings in clouds and a chance of rain to San Luis Obispo and
Santa Barbara counties later today. High and low temperatures
will return to near-normal by Monday. As the low system pushes
south next Tuesday, the chance of rain will increase over the
area.

&&

.SHORT TERM (TDY-MON)...30/329 AM.

A ridge is moving into the area this morning and it will be dry
this morning. There is a grip of mid and upper level clouds
running through the ridge ahead of another storm to the west and
there will be increasing clouds through the day. The ridge will
not put up much of a fight against approaching low and will be
east of the state by late afternoon as a broad fetch of moisture
WSW flow sets up under the low and moves over the area. Light rain
from this system will move into the Central Coast this afternoon
and then move into southern SBA county and VTA county during the
evening. The system may not have enough of a southern push to
bring rain to LA county where there is only a chc of rain. The
upper low will push to the south after midnight and this will
realign the moist flow into more of a SW to NE direction and the
rain will lift out to the north and will focus on Monterey county
and northern SLO county. The moisture from this system is
subtropical in nature and snow levels will start out low early
this evening and then will rise to above 6000 feet overnight.
There could be some problems on the I-5 corridor at the Tejon pass
early this evening before the snow levels lift.

There will not be that much change in the weather Sun or Mon as
the synoptic pattern will be very stagnant. The plume of moisture
will remain focused on Monterey county. Aside from northern SLO
county and esp The coastal slopes from Morro Bay north skies will
be partly to mostly cloudy with chance of rain over western SBA
county which will diminish to a near zero chc over LA county.
Rainfall amounts will not be much if anything except for the
coastal slopes from Morro Bay and north where several inches of
rain may fall.

The eastward progression of the E Pac weather system will stall and
even push W Sun thru Mon as the upper trof digs further S. This will
cause the main cold front and associated moisture plume to remain
along and just off the Central Coast. There will be a rain band
along the cold front which is predicted by the NAM/GFS/EC to affect
SLO/SBA Counties Sun thru Mon, especially along the Central Coast,
while VTU/L.A. Counties should remain mostly dry during the period.
There will be a fine line between steady rain and no rain, and any
wavering in the forecast position of this front could mean the
difference between no rain and a significant amount of rain, and
this will be watched closely with further model runs. In addition,
gusty SE winds will likely affect much of SLO/SBA Counties late Sat
thru Sun night as the E Pac weather system approaches the area.

There will be a warming trend thru Mon as the subtropical flow
increases. Even so, highs will still be 6-12 deg below normal
today...then 4-8 deg blo normal Sun and only 2-5 deg blo normal
Mon.

.LONG TERM (TUE-FRI)...30/248 AM.

Both the EC and the GFS agree that the upper low will begin to
push a little to the south and east on Tuesday. This will bring
the main rain band southward and pops will increase through the
day everywhere except LA county. Rain will continue over SLO
county and will become likely over western SBA county. For the
Mon/Tue period there will be a large difference in rainfall
amounts. South of point Conception there will be little to no
rain maybe a tenth of an inch over VTA county and probably just a
trace of LA county. Western SBA county could receive a a quarter
to a third of an inch. SLO county will see the most rain with a
half inch possible except for the coastal slopes from Morro Bay
north where near continuous rain is likely and 3 to 4 inches of
rainfall is possible. Rain will overspread the area Tuesday night
and the GFS forecasts moderate to heavy rain but the EC and the
ensembles do not.

It will most likely rain everywhere on Wednesday as the upper low
pushes east over the area. The EC is about 8 hours faster than the
GFS at this point. Very early rainfall estimates call for 1 to 3
inches of rain with snow only at the resort levels. Moderate
rainfall rates cannot be ruled out.

Cannot rule out some scattered residual showers on Thursday in
the wake of the low. But more likely it will be partly cloudy and
dry.

Another system is possible on Friday or Saturday.

Near normal temps on Tuesday will lower 3 to 6 degrees Wednesday
and then change little Wed thru Fri. This system is not nearly as
cold as last weeks and max temps will likely remain in the lower
to mid 60s.

&&

.AVIATION...30/1155Z.

At 2330Z, there was no marine inversion at KLAX, but there was a
moist layer up to about 6000 feet.

Conds will be mostly VFR today. A frontal system will bring MVFR
to locally IFR cigs with periods of rain to SLO and northern SBA
Counties this afternoon thru tonight, to southern SBA County this
evening thru late tonight, and to Ventura County beginning just
before midnight and continuing thru late tonight.

KLAX...Moderate confidence in 12Z TAF. There is a 20-30% chance
of MVFR CIGs between 08Z and 16Z Sun. There is a 20% chance of
east winds reaching 8 kt between 09Z and 16Z Sun.

KBUR...Moderate to high confidence in 12Z TAF. There is a 20
chance of MVFR CIGs between 08Z and 12Z Sun.

&&

.MARINE...30/340 AM.

For the outer Waters, rather high confidence in current forecast
for the northern two outer waters zones (PZZ670/673) with gale
force southeast to south winds expected later this morning thru
Sun night, followed by Small Craft Advisory (SCA) level winds Mon,
with SCA level winds possibly continuing into Tue.

Less confidence in the forecast for the southern outer waters
zone (PZZ676). SCA level SE winds winds are likely this afternoon
thru Sun evening, There is a 30% chance of Gale force winds across
northern sections late tonight and Sun. There is a 30% chance
that SCA level winds will continue Mon into Tue.

For the inner Waters north of Pt Sal, high confidence in current
forecast. Southeast winds are expected to increase to SCA levels
late this morning, and to gale force this afternoon. Gale force
winds are expected to continue much of the time thru Sun evening,
then SCA level winds will follow Sun night thru Mon, and possibly
into Mon night.

For the inner Waters south of Pt Conception, moderate to high
confidence in current forecast. SCA level east to southeast winds
are expected across western portions of the SBA channel this
evening thru Sun evening. Otherwise, winds and seas are expected
to remain below SCA levels thru Wed.

Seas will be rather large across the outer waters and northern
inner waters late tonight through early Mon.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Freeze Warning in effect until 8 AM PST this morning for
      zones 44-45-88. (See LAXNPWLOX).
     Frost Advisory in effect until 8 AM PST this morning for zone
      46. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 9 AM this morning to 3 PM
      PST this afternoon for zone 645. (See LAXMWWLOX).
     Gale Warning in effect from 3 PM this afternoon to 9 PM PST
      Sunday for zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 9 PM this evening to 9 PM
      PST Sunday for zone 650. (See LAXMWWLOX).
     Gale Warning in effect from 9 AM this morning to 3 AM PST
      Monday for zones 670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 9
      PM PST Sunday for zone 676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

A storm system could bring rain and gusty winds to mainly areas
north of Point Conception over the weekend, spreading south during
the middle of next week.

&&

PUBLIC...Rorke/Rorke.
AVIATION...DB
MARINE...DB
SYNOPSIS...Phillips

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:15 AM PSTSmall Craft AdvisoryLOX12 hr
Nov 30, 3:21 PM PSTWinter Weather AdvisoryLOX7 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.